# SDR AALA202507214424

- Difficulty date: April 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 73,367 hours, 34,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FROM ZONE 1 RADIUS LOCATED AT CENTER WING BOX FRONT S PAR VERTICAL STRINGER AT FRAME 36 AND Y765 LEVEL AT FWD CARGO COMPARTM ENT. CRACK LENGTH IS 0.170 INCH. MAINTENANCE PERFORMED REPAIR LOCATED AT CENTER WING BOX FRONT SPAR VERTICAL STRINGER AT FRAME 36 AND Y765 LEVEL AT FWD CARGO COMPARTMENT IAW EA # 364187 PART D AND DWG R57112154.
